MAUDE Adverse Event Report: SAKURA SEIKI, CO., LTD. SKYTRON; INTEGRITY 270DD-RRSR

SAKURA SEIKI, CO., LTD. SKYTRON; INTEGRITY 270DD-RRSR
Model Number G-SD30-1550
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) field service technician submitted complaint alleging that the cotter pins that holds the wheel assembly together on the integrity 270 sterilizer carriage rack were coming loose.If a wheel comes off the rack there is a risk of the rack tipping and contents falling.
 
Additional Manufacturer Narrative
There is no new action implemented for this event.Evaluation concluded: 1) the instrument loading rack in/out test (repeated test), equivalent to seven (7) years of sterlizer operation was conducted and it was concluded that the wheels do not fall off under normal operation.As the facility reported the event, the customer uses multiple transfer carts and loading racks and it is likely the transfer cart/loading rack came into contact with one anotehr while moving where external force may have contributed to snap the pin, where the wheel came off.2) there is no risk per the risk assessment/evaluation.3) there were no other complaints/reports relating to this event.
 
Event or Problem Description
Skytron field service technician submitted complaint alleging that the cotter pins that holds the wheel assembly together on the integrity 270 sterilizer carriage rack were coming loose.If a wheel comes off the rack there is a risk of the rack tipping and contents falling.

Brand Name
SKYTRON
Common Device Name
INTEGRITY 270DD-RRSR
Manufacturer (Section D)
SAKURA SEIKI, CO., LTD.
46-1
shinden
chukima city, nagano, jpn 387-0 018
JA  387-0018
Manufacturer Contact
david rothkopf
46-1
shinden
chijuma city, nagano, jpn 387-0-018
JA   387-0018
MDR Report Key12571611
Report Number3009685834-2020-00001
Device Sequence Number1295954
Product Code FLE
UDI-Device Identifier10841736100117
UDI-Public10841736100117
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-SD30-1550
Device Catalogue NumberINTEGRITY 270
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown